# SDR DJFA2010011

- Difficulty date: May 20, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N925FL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500825
- Aircraft time: 7,066 hours, 3,786 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Shroud
- Part number: 4505387B
- Part serial: NA
- Condition: Cracked
- Location: Apu
- Part time: 2,632 hours
- Component: Apu, Hamstd, T62T40C14
- Component part number: 450113A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE DISCOVERED A LARGE CRACK ON THE APU COMPRESSOR CASE HOUSING.  PER THE APU OEM, THIS CRACK IS THE RESULT OF A FAILED WELD AND IS A KNOWN CONDITION THAT EXISTS ON AN UNDISCLOSED NUMBER OF UNITS.  THE DISCOVERY WAS PRECEEDED BY A HISTORY OF ELEVATED ITT TEMPERATURES (HIGHER THAN TYPICAL BUT NOT OUT OF LIMITS) DURING LOADED CONDITIONS (I.E. ENGINE START) WHICH COULD BE ATTRIBUTED TO THE LOSS OF COOLING AIR AROUND THE COMPRESSOR CASE THROUGH THE CRACK IN THE SHROUD.  THE APU WAS REMOVED AND REPLACED.
